m+Medelevator.RU
← Поиск публикаций
Skinmed · 2024

Drug-Induced Subacute Cutaneous Lupus Erythematosus Associated with Fenofibrate Lipid Lowering Agent.

СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Al-Qarqaz Firas A, Marji Maha M

Аннотация

A 53-year-old woman presented with an eruption on her face and body for 2 weeks that had developed first on the face before spreading to the trunk and extremities. There was burning with sunlight exposure. Her medical conditions included diabetes mellitus, vitamin D deficiency, and hyperlipidemia. Her treatment for the past 4 years included metformin, saxagliptin, atorvastatin, vitamin B12, vitamin D, lansoprazole, and aspirin. Because atorvastatin did not control her lipids, fenofibrate was prescribed. At 3 months, she developed photodermatitis on the sun-exposed areas of her skin and also on sun-covered areas of the chest and back. Examination showed facial erythematous scaly plaques and multiple scaly annular erythematous plaques on her trunk and extremities (Figure 1). Methylprednisolone aceponate ointment, pimecrolimus ointment 0.1%, and sunblock were prescribed. Her facial eruption was only minimally lessened, while the dermatitis worsened on the trunk, arms, and legs.

Предметные рубрики MeSH